# SDR AALA20071816

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 13035
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT STATION 243 INOPERATIVE.  REPLACED BATTERY PACK AND MODULE FOR EMERGENCY LIGHT AT STATION 243.  SYSTEM GROUND CHECKED NORMAL OPERATION.
